# SDR SWIA200211095

- Difficulty date: July 14, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 14,571 hours, 20,952 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 12040327001
- Condition: Cracked
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND NACELLE FLAP NEEDS TO BE REPLACED DUE TO NUMEROUS INTERNAL CRACKS.  REPLACED LEFT NACELLE FLAP WITH SERVICEABLE PART.
